# SDR HALA20240819233

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N4649K
- Make and model: Airbus A330-343
- Aircraft serial: 1863
- Aircraft time: 1,230 hours, 286 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Lock
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND DAMAGED DOUBLE LOCK ASSEMBLY IN MAIN CARGO DECK RH AFT OF ZONE 3, BEHIND PDR 22. REMOVED AND REPLACED DOUBLE LOCK ASSEMBLY IAW A330 CMM 25-51-85.
